MathSciNet Relay Station
MathSciNet bibliographic data
MR2559070 (2010i:34105) 34C25 (34A37 34C23 93B52)
Qian, Linning; Lu, Qishao; Meng, Qingguo; Feng, Zhaosheng Dynamical behaviors of a prey-predator system with impulsive control. J. Math. Anal. Appl. 363 (2010), no. 1, 345–356.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement